An Extension of a Fixed Point Result in Cone Banach Space
Pure and Applied Mathematics Journal
Volume 4, Issue 3, June 2015, Pages: 70-74
Received: Apr. 3, 2015; Accepted: Apr. 14, 2015; Published: Apr. 24, 2015
Views 4107      Downloads 192
Elvin Rada, Department of Mathematics, Facultyof Natural Sciences, University of Elbasan, Elbasan, Albania
Agron Tato, Department of Mathematics, Polytechnic University of Tirana, Tirana, Albania
Article Tools
Follow on us
In this paper we study a class of mappings in a ConeBanach Space which have at least one fixed point. More precisely for a closed and convex subset C of a cone Banach space with a generalized norm that satisfy a special condition. We are proposing some extensions of the results of Karapinar.
Fixed Point, Contraction, Cone Banach Space
To cite this article
Elvin Rada, Agron Tato, An Extension of a Fixed Point Result in Cone Banach Space, Pure and Applied Mathematics Journal. Vol. 4, No. 3, 2015, pp. 70-74. doi: 10.11648/j.pamj.20150403.12
Rzepecki, B., “On fixed point theorems of Maia type,” Publications de l’InstitutMath´ematique, vol. 28_42_, pp. 179–186, 1980.
Maia, M.G., “Un’osservazionesullecontrazionimetriche,” RendicontidelSeminarioMatematicodellaUniversit`a di Padova, vol. 40, pp. 139–143, 1968.
Lin, S. D., “A common fixed point theorem in abstract space” Indian Journal of Pure and Applied Mathematics. Vol. 18, no.8, pp. 685-690.1987
Huang L,-G., Zhang, X., “Cone metric spaces and fixed point theorems of contractive mappings,”Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007
Karapinar, E., Fixed point theorems in Cone Banach Spaces. Hindawi Publishing Company. Vol. 2009.Article ID 609281, 9 pages.
Rezapour Sh., and Hamlbarani, R., “Some notes on the paper: “Cone metric spaces and fixed point theorems of contractive mappings”,” Journal of Mathematical Analysis and Applications, vol. 345, no. 2, pp. 719–724, 2008.
Turkoglu, D., Abuloha, M., and Abdeljawad, T., “KKM mappings in cone metric spaces and some fixed point theorems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 1, pp. 348–353, 2010.
[8]Sahin I., Telci, M., “Fixed points of contractive mappings on complete cone metric spaces,” Hacettepe Journal of Mathematics and Statistics, vol. 38, no. 1, pp. 59–67, 2009.
Suzuki, T., “Fixed point theorems and convergence theorems for some generalized nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 340, no. 2, pp. 1088–1095, 2008. Fixed Point Theory and Applications 9.
Deimling, K., Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.
Abdeljawad T., Karapinar, E., “Quasicone Metric Spaces and Generalizations of Caristi Kirk’s Theorem,” Fixed Point Theory and Applications, vol. 2009, p. 9 page, 2009.
Nieto, J. J., Rodrigez-Lopez, R., “Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations” ActaMathematicaSinica, vol.23, no.12, pp.2205-2212, 2007.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186